MAUDE Adverse Event Report: Stryker Instruments-a division of Stryker Corp 2.3mm Tapered Router; Drills, burrs, trephines & accessories

Stryker Instruments-a division of Stryker Corp 2.3mm Tapered Router; Drills, burrs, trephines & accessories
Catalog Number 5407FA2023
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Dural Tear (1417)
Date of Event 07/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the tip of the instrument oscillated abnormally during a craniotomy, resulting in fracture of the milling cutter head and dural injury of the patient.The procedure was completed successfully and a surgical delay of unknown duration was reported.No further information available at this time.
 
Additional Manufacturer Narrative
H6: a follow up report will be sent when the investigation is complete.

Brand Name
2.3mm Tapered Router
Common Device Name
Drills, burrs, trephines & accessories
Manufacturer (Section D)
Stryker Instruments-a division of Stryker Corp
1941 stryker way
portage MI 49002
Manufacturer (Section G)
Stryker Instruments-Ireland
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
+1(269)323-7700
MDR Report Key50173448
Report Number3015967359-2026-00454
Device Sequence Number15521515
Product Code HBE
UDI-Device Identifier07613327096729
UDI-Public(01)07613327096729(17)280201(10)25037027
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K143399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5407FA2023
Device Lot Number25037027
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown